0
2013
Impact Factor

Rodrigo Gutierres

Publications:

Gutierres R., Vidal C.
Stability of Equilibrium Points for a Hamiltonian Systems with One Degree of Freedom in One Degenerate Case
2017, vol. 22, no. 7, pp.  880-892
Abstract
This paper concerns with the study of the stability of one equilibrium solution of an autonomous analytic Hamiltonian system in a neighborhood of the equilibrium point with $1$-degree of freedom in the degenerate case $H= q^4+ H_5+ H_6+\cdots$. Our main results complete the study initiated by Markeev in [9].
Keywords: Hamiltonian system, equilibrium solution, type of stability, normal form, critical cases, Lyapunov’s Theorem, Chetaev’s Theorem
Citation: Gutierres R., Vidal C.,  Stability of Equilibrium Points for a Hamiltonian Systems with One Degree of Freedom in One Degenerate Case, Regular and Chaotic Dynamics, 2017, vol. 22, no. 7, pp. 880-892
DOI:10.1134/S1560354717070097

Back to the list